Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

africa23

Member
  • Posts

    14
  • Joined

  • Last visited

Reputation

0 Neutral
  1. yea if its the 10% of both things. I used it for a month, worked great.
  2. i think hes talknig about body hair, but thanks.
  3. so i go the gym and like to swim for about 30 mins, and the go to the hot tub, the steam room, and the dry sauna for a while. can i still do this on accutane or will it screw wtih my skin. if so, how?
  4. so i dont really drink, and i just started Claravis 40 mg a day (just took 1st pill). but is it allright to have a bowl or two once a week? will that affect the Tane?
  5. lol steroids! i hate when i mention creatine or Glutamine powder and people are like OMG THATS STEROIDS!!! tards. i have no beef with steroids, but if you have to do them, inject. cuz orals basically prison bitch your innards. but i would say dont do a cycle on the Tane. Cycle, then tane. cuz the cycle will cause acne to come back.
  6. yea my dad decided not to get prescription insurance for the 3 kids soooooo... its costing me like 150 a month, and then for months 2-5 itll be about 300.
  7. so my derm said no creatine because of the strain of it on the liver with the tane. but she also said no protein shakes becuase they have vitamin A in them. I looked at some of mine and none of them do. can i still take protein shakes?
  8. yea i start tuesday. im sad bought that, but its worth it for the Tane. So you can't really have alc on it, but how weed?
  9. hey im about to get on accutane (Sotret) and have been hearing about joint pain. Im pretty big into fitness, and LOVE lifting, especially for football. i like running and swimming some, but mostly lifting. so my question is will i still be able to lift?
×